# SDR 01FDEA00537

- Difficulty date: July 9, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- Aircraft time: 26,853 hours, 6,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-ANGLE AFT CARGO, LWR DOOR SILL, INSIDE TORQUE BOX IS CORRODED.  REMOVED AND REPLACED FRAME PER EA 8-5310-52551 & SRM 53-50-00.
